# SDR P5CA9500031

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Plate
- Condition: Torn
- Location: Fs 603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE TORN FLOOR AT STA 603 FWD OF BALL MAT AREA CENTER OF FLOOR.  REPLACED PLATE AS PER BOEING SRM 51-10-01.
